Logo IMI                      

 José Manuel Rodríguez Sanjurjo

 

José Manuel Rodríguez Sanjurjo

Position: Catedrático de universidad (Professor)

Department of Geometry and Topology, Faculty of Mathematics, UCM (Spain)

Programme MATPUR

e-mail: jose_sanjurjo@mat.ucm.es

 


 

Research interests:

  • Geometric Topology.
  • Shape Theory.
  • Topology of Dynamical Systems.

Main recent publications:

  • A.Giraldo, J.M.R. Sanjurjo,Topological robustness of non-saddle sets. Topology Appl. 156 (2009) 1929-1936
  • A. Giraldo, R. Jiménez, M.A. Morón, F.R. Ruiz del Portal, J.M.R. Sanjurjo, Pointed shape and global attractors for metrizable spaces, Topology Appl. publicado online el 15 de Septiembre 2010.
  • J.M.R. Sanjurjo, Singular continuations of attractors. SIAM Journal of Appl. Dynamical Systems 8 (2009), 554-575.
  • J.M.R. Sanjurjo, Shape and Conley index of attractors and isolated invariant sets. Chapter of the book Differential equations, chaos and variational problems, 393-406, Progr. Nonlinear Differential Equations Appl., 75, Birkhäuser, Basel, 2008.

 

©2009 IMI